# SDR COMA9810195

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12046158002
- Condition: Corroded
- Location: Nr 3
- Part time: 18,542 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, TASK 145-012 REVEALED RIGHT NR 3 BUTTSTRAP TO BE CORRODED.  REMOVED BUTTSTRAP AND INSTALLED A SERVICEABLE BUTTSTRAP USING EMB 120 SRM STANDARD PRACTICES.
